# SDR USAA2012071600005

- Difficulty date: July 13, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,911 hours, 40,659 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277MC
- Part serial: BN883
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK, LEFT OUTBOARD AFT FLAP TRAILING EDGE IS DELAMINATED BETWEEN NR 3 & NR 4 ROLLER CARRIAGES.  REMOVED AND REPLACED AFT FLAP IAW USING JOB CARDS 03C30927015, 03C30727030 AND 03C30727026.
